# SDR HEEA0011041

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437PH
- Make and model: Bell 407
- Aircraft serial: 53072
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Mgt Indicator
- Part number: 407375001105
- Condition: Failed
- Location: Mgb Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MGT INDICATOR LOSES DISPLAY.  MUST BE RESET WITH CIRCUIT BREAKER.
